Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 86, Number 1
HTML articles powered by AMS MathViewer

On graded rings with finiteness conditions
V. P. Camillo and K. R. Fuller PDF
Proc. Amer. Math. Soc. 86 (1982), 1-5
A note on linear systems on $K-3$ surfaces
Allen Tannenbaum PDF
Proc. Amer. Math. Soc. 86 (1982), 6-8
An inequality for invariant factors
Robert C. Thompson PDF
Proc. Amer. Math. Soc. 86 (1982), 9-11
Cyclic relations and the Goldberg coefficients in the Campbell-Baker-Hausdorff formula
Robert C. Thompson PDF
Proc. Amer. Math. Soc. 86 (1982), 12-14
Asymptotic evaluation of Gauss polynomials
Patrick X. Gallagher, L. Thomas Ramsey and Benjamin B. Wells PDF
Proc. Amer. Math. Soc. 86 (1982), 15-18
A result on the set-theoretic complete intersection problem
T. T. Moh PDF
Proc. Amer. Math. Soc. 86 (1982), 19-20
Middle nucleus=center in semiprime Jordan algebras
Kevin McCrimmon and Seong Nam Ng PDF
Proc. Amer. Math. Soc. 86 (1982), 21-24
The global dimension of FBN rings with enough clans
Robert F. Damiano PDF
Proc. Amer. Math. Soc. 86 (1982), 25-28
Composition factors for indecomposable modules
Dieter Happel PDF
Proc. Amer. Math. Soc. 86 (1982), 29-31
On Littlewood’s conjecture for univalent functions
D. H. Hamilton PDF
Proc. Amer. Math. Soc. 86 (1982), 32-36
On the location of the zeros of the derivative of a polynomial
J. Brian Conrey and Lee A. Rubel PDF
Proc. Amer. Math. Soc. 86 (1982), 37-41
On the Hahn-Banach extension property
Jonathan M. Borwein PDF
Proc. Amer. Math. Soc. 86 (1982), 42-46
An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance
Tung Ren Ding PDF
Proc. Amer. Math. Soc. 86 (1982), 47-54
The left regular $^{\ast }$-representation of an inverse semigroup
J. R. Wordingham PDF
Proc. Amer. Math. Soc. 86 (1982), 55-58
Certain Schur-Hadamard multipliers in the spaces $C_{p}$
Jonathan Arazy PDF
Proc. Amer. Math. Soc. 86 (1982), 59-64
An example for factorization theory in Banach algebras
P. G. Dixon PDF
Proc. Amer. Math. Soc. 86 (1982), 65-66
Measure-theoretic quantifiers and Haar measure
Russell Lyons PDF
Proc. Amer. Math. Soc. 86 (1982), 67-70
On zero sets for the ball algebra
H. Alexander PDF
Proc. Amer. Math. Soc. 86 (1982), 71-74
On Dini’s theorem and a metric on $C(X)$ topologically equivalent to the uniform metric
Gerald Beer PDF
Proc. Amer. Math. Soc. 86 (1982), 75-80
Cone lattices of upper semicontinuous functions
Gerald Beer PDF
Proc. Amer. Math. Soc. 86 (1982), 81-84
Topologies of pointwise convergence on families of extremal points and weak compactness
Ian Tweddle PDF
Proc. Amer. Math. Soc. 86 (1982), 85-86
Attractors with positively Lyapunov stable trajectories
Tadeusz Nadzieja PDF
Proc. Amer. Math. Soc. 86 (1982), 87-90
Completely bounded maps on $C^{\ast }$-algebras and invariant operator ranges
Vern I. Paulsen PDF
Proc. Amer. Math. Soc. 86 (1982), 91-96
Recoverability of some classes of analytic functions from their boundary values
Ahmed I. Zayed PDF
Proc. Amer. Math. Soc. 86 (1982), 97-102
On the minimal eigenvalue of the Laplacian operator for $p$-forms in conformally flat Riemannian manifolds
Domenico Perrone PDF
Proc. Amer. Math. Soc. 86 (1982), 103-108
Quantitative Helly-type theorems
Imre Bárány, Meir Katchalski and János Pach PDF
Proc. Amer. Math. Soc. 86 (1982), 109-114
Riemannian metrics induced by two immersions
M. do Carmo and M. Dajczer PDF
Proc. Amer. Math. Soc. 86 (1982), 115-119
Simple geodesics on Riemann surfaces
Troels Jørgensen PDF
Proc. Amer. Math. Soc. 86 (1982), 120-122
A characteristic property of the sphere
Giacomo Saban PDF
Proc. Amer. Math. Soc. 86 (1982), 123-125
Weakly homogeneous models
Anand Pillay PDF
Proc. Amer. Math. Soc. 86 (1982), 126-132
Quasicontinuous functions associated with a Hunt process
Yves Le Jan PDF
Proc. Amer. Math. Soc. 86 (1982), 133-138
A singular stochastic integral equation
David Nualart and Marta Sanz PDF
Proc. Amer. Math. Soc. 86 (1982), 139-142
Every two-generator knot is prime
F. H. Norwood PDF
Proc. Amer. Math. Soc. 86 (1982), 143-147
There exist arbitrarily many different disk knots with the same exterior
L. R. Hitt and D. W. Sumners PDF
Proc. Amer. Math. Soc. 86 (1982), 148-150
When is a Kirillov orbit a linear variety?
Rainer Felix PDF
Proc. Amer. Math. Soc. 86 (1982), 151-152
Uniformly contractive fixed points in compact metric spaces
Solomon Leader PDF
Proc. Amer. Math. Soc. 86 (1982), 153-158
A solution to a problem of Eilenberg concerning dimension lowering mappings
James Keesling and David C. Wilson PDF
Proc. Amer. Math. Soc. 86 (1982), 159-162
A pathological area preserving $C^{\infty }$ diffeomorphism of the plane
Michael Handel PDF
Proc. Amer. Math. Soc. 86 (1982), 163-168
A nonmetric indecomposable homogeneous continuum every proper subcontinuum of which is an arc
Andrzej Gutek and Charles L. Hagopian PDF
Proc. Amer. Math. Soc. 86 (1982), 169-172
Proper pseudocompact extensions of compact abelian group topologies
W. W. Comfort and Lewis C. Robertson PDF
Proc. Amer. Math. Soc. 86 (1982), 173-178
Integral polynomial generators for the homology of $B\textrm {SU}$
Stanley O. Kochman PDF
Proc. Amer. Math. Soc. 86 (1982), 179-183
Gauss-Bonnet theorems for noncompact surfaces
Steven Rosenberg PDF
Proc. Amer. Math. Soc. 86 (1982), 184-185
Differentiability of convex functions and Rybakov’s theorem
Russell G. Bilyeu and Paul W. Lewis PDF
Proc. Amer. Math. Soc. 86 (1982), 186-187
Erratum to: “Characterization of $(r, s)$-adjacency graphs of complexes” [Proc. Amer. Math. Soc. 83 (1981), no. 1, 211–214; MR 83a:05113]
M. L. Gardner and F. Harary PDF
Proc. Amer. Math. Soc. 86 (1982), 188